Alert archive / Maine / Storm Warnings in 2017

Storm Warning 6, NWS Gray, ME

December 24, 2017

NWS Gray, ME issued this storm warning at Dec 24, 2017, 11:37 AM EST. It took effect at Dec 25, 2017, 5:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2017, 11:37 AM EST (16:37 UTC)
In effect from
Dec 25, 2017, 5:00 AM EST
Expired
Dec 25, 2017, 4:29 PM EST
In force
11 hr
Issued by
NWS Gray, ME

The text

As transmitted.

706 
WHUS71 KGYX 241637
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1137 AM EST Sun Dec 24 2017


ANZ150-152-154-250645-
/O.UPG.KGYX.GL.W.0044.171225T0600Z-171226T0000Z/
/O.NEW.KGYX.SR.W.0002.171225T1000Z-171226T0300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1137 AM EST Sun Dec 24 2017

...STORM WARNING IN EFFECT FROM 5 AM TO 10 PM EST MONDAY...

The National Weather Service in Gray has issued a Storm Warning,
which is in effect from 5 AM to 10 PM EST Monday. The Gale
Warning is no longer in effect.

* WINDS...North 30 to 40 kt with gusts up to 60 kt.

* SEAS...9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

ANZ151-153-250645-
/O.EXT.KGYX.GL.W.0044.171225T0600Z-171226T0300Z/
Penobscot Bay-Casco Bay-
1137 AM EST Sun Dec 24 2017

...GALE WARNING NOW IN EFFECT FROM 1 AM TO 10 PM EST MONDAY...

* WINDS...North 25 to 35 kt with gusts up to 45 kt.

* SEAS...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
3 follow-up statements
380 
WHUS71 KGYX 250715
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
215 AM EST Mon Dec 25 2017


ANZ151-153-260000-
/O.CON.KGYX.GL.W.0044.000000T0000Z-171226T0300Z/
Penobscot Bay-Casco Bay-
215 AM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...North 25 to 35 kt with gusts up to 45 kt.

* SEAS...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-260000-
/O.CON.KGYX.SR.W.0002.171225T1000Z-171226T0300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
215 AM EST Mon Dec 25 2017

...STORM WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING
TO 10 PM EST THIS EVENING...

* WINDS...Northwest 30 to 40 kt with gusts up to 60 kt.

* SEAS...9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
437 
WHUS71 KGYX 251944
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
244 PM EST Mon Dec 25 2017

...Strong winds continue over the waters...

ANZ151-153-260300-
/O.CON.KGYX.GL.W.0044.000000T0000Z-171226T0300Z/
Penobscot Bay-Casco Bay-
244 PM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...West 20 to 30 kt with gusts up to 45 kt.

* SEAS...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ150-152-154-260300-
/O.CON.KGYX.SR.W.0002.000000T0000Z-171226T0300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
244 PM EST Mon Dec 25 2017

...STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...West 25 to 35 kt with gusts up to 55 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occuring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
897 
WHUS71 KGYX 252129
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
429 PM EST Mon Dec 25 2017

ANZ150-152-154-261130-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-171226T0300Z/
/O.EXB.KGYX.GL.W.0044.000000T0000Z-171226T1800Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
429 PM EST Mon Dec 25 2017

...GALE WARNING IN EFFECT UNTIL 1 PM EST TUESDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect until 1 PM EST Tuesday. The Storm Warning has
been cancelled.

* WINDS...West 20 to 30 kt with gusts up to 45 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-260300-
/O.CON.KGYX.GL.W.0044.000000T0000Z-171226T0300Z/
Penobscot Bay-Casco Bay-
429 PM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...West 10 to 20 kt with gusts up to 35 kt.

* SEAS...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Dec 24, 9:56 AM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 24, 9:56 AM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Gray ME
956 AM EST Sun Dec 24 2017

.SYNOPSIS...
High pressure gradually builds in from the west through today
before quickly retreating into the maritimes this evening. Low
pressure will track northeast and redevelop off the mid Atlantic
coast tonight...then rapidly intensify as it crosses the Gulf
of Maine on Christmas Day. This low will produce snow, heavy at
times during the morning and early afternoon hours of Christmas
Day, before quickly exiting into the maritimes. Arctic air will
begin pouring into the area on Tuesday with very cold
temperatures lasting through the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
955 AM Update: Update includes more clouds across most of the
region based on current conditions and satellite trends. Also
kept a few flurries going in the foothills and mountains until
noon. Otherwise no real changes needed based on input of latest
obs data.

600 AM...For this ESTF update only minor adjustments to near
term grids that reflect the latest mesonet and satellite trends.

Prev disc...
At 07z...a 997 millibar low was over the maritimes with a 1027
millibar high centered vicinity of the Great Lakes. For
today...diminishing wind as gradient relaxes with approaching
surface high and any lingering upslope flurries should also end.
Overall...a quiet day with seasonable temperatures and good
travel conditions.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
The surface high will quickly retreat into the maritimes this
evening with clouds rapidly thickening and lowering ahead of the
next storm system. Low pressure will approach from the lower
Great Lakes with overrunning snows breaking out from southwest
to northeast across the forecast area overnight. The potent
shortwave trough will quickly go negative tilt with secondary
cyclogenesis occuring south of New England in the predawn hours
of Christmas Day. Snow will become heavy at times during the
morning and early afternoon hours as the low rapidly deepens
just offshore of the eastern New England coast. Snow quickly
tapers from southwest to northeast during the afternoon as the
low races off into the maritimes. For most locations we'll see
about a 12 hour window of accumulating snow...with bursts of
heavy snow producing hourly snowfall rates of as much as 1 to 2
inches. This looks to be a widespread 6+ inch event and the
current watch has been converted to a warning for all areas.
There could be some mixing along the immediate
coast...especially east of Portland along the Maine mid
coast...otherwise this should be a snow event.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
As the Christmas storm exits quickly to the northeast, expect a
northwest flow over New England in its wake. Temperatures will
be cold, but not unseasonably so... yet. By Tuesday the leading
edge of some much colder air makes its way into the area from
the north. Downsloping winds on the coastal plain will keep
conditions well mixed there, allowing temperatures to reach the
upper 20s. But the cold air will soon win out, and we will be
stuck in the deep freeze for the rest of the week with a nearly
continual pour of Arctic air into the region. At its worst, this
cold air mass is capable of daytime highs in the single digits
above and below zero and nighttime lows of 20 below zero or
colder. For the first few days, winds will stay fairly brisk,
adding a much colder wind chill value to the already cold
temperature. Will almost surely need some sort of Wind Chill
headline up (Advisory and/or Warning) as early as Tuesday night
and lasting potentially into the weekend.

Models continue to flirt with the idea of another trough and
possible ocean low next weekend, with the chance for more
snowfall in our region. However, the timing of the various
components which eventually evolve within this trough are not
well agreed upon by the various models, so confidence is low on
whether we get any snow or not. For now we will advertise a
chance (30 to 40 percent) of snow Saturday and Sunday with cold
temperatures continuing.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Short Term /through Monday/...Some lingering MVFR cigs across
the higher terrain this morning otw VFR. Conditions rapidly deteriorating
aft 05z Mon to IFR with areas of LIFR in mod to heavy snow and
blowing snow. NW sfc winds will gust up to 30 kt Mon afternoon.

Long Term...VFR conditions expected on Monday outside of some
upslope snow showers in the mountains. Breezy and cold Tuesday
through Thursday with VFR continuing.

&&

.MARINE...
Short Term /through Monday/...winds and seas will continue to
diminish today before rapidly increasing tonight and Monday as
an intensifying coastal low crosses the waters. Marine headlines
were replaced with a Gale starting tonight and continuing
Monday. We'll see strong gales...especially during the afternoon
hours of Monday. Outside the bays we could see a few gusts to
storm force at the elevated C-Man platforms.

Long Term...Could see gale force northwesterly winds over the
waters through Tuesday evening before there is a slight decrease
in speeds. The cold offshore flow continues through the end of
the week with wind speeds likely in the Small Craft Advisory
range. With very cold air moving in and continued windy
conditions, we could see some freezing spray at times.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 11 PM this evening to 3 PM EST
     Monday for MEZ018-019-023-024.
     Winter Storm Warning from 1 AM to 7 PM EST Monday for
     MEZ007>009-012>014-020>022-025>028.
NH...Winter Storm Warning from 11 PM this evening to 3 PM EST
     Monday for NHZ003>015.
     Winter Storm Warning from 1 AM to 7 PM EST Monday for NHZ001-
     002.
MARINE...Gale Warning from 1 AM to 7 PM EST Monday for ANZ150>154.

&&

NEAR TERM...Marine
SHORT TERM...Marine
LONG TERM...Ekster
Hazardous weather outlook, Dec 24, 3:20 AM EST, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
320 AM EST Sun Dec 24 2017

MEZ018-019-023-024-NHZ003>015-250830-
Interior York-Interior Cumberland-Coastal York-Coastal Cumberland-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
320 AM EST Sun Dec 24 2017

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
EST MONDAY...

This Hazardous Weather Outlook is for Maine, southwest Maine, New
Hampshire, central New Hampshire, northern New Hampshire and
southern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Very cold air will pour into the area Tuesday into Wednesday. The
combination of cold temperatures and strong winds may lead to
dangerously cold wind chill values for parts of New Hampshire and
Maine through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-012>014-020>022-025>028-NHZ001-002-250830-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Androscoggin-Kennebec-
Interior Waldo-Sagadahoc-Lincoln-Knox-Coastal Waldo-Northern Coos-
Southern Coos-
320 AM EST Sun Dec 24 2017

...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Very cold air will pour into the area Tuesday into Wednesday. The
combination of cold temperatures and strong winds may lead to
dangerously cold wind chill values for parts of New Hampshire and
Maine through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150>154-250830-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
320 AM EST Sun Dec 24 2017

...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Dec 24, 5:49 AM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
549 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FREEZING RAIN    2 SSE STRAFFORD         43.30N  71.17W
12/23/2017  M0.20 INCH       STRAFFORD          NH   TRAINED SPOTTER

0312 PM     FREEZING RAIN    2 NW HAMPTON FALLS      42.94N  70.89W
12/23/2017  E0.25 INCH       ROCKINGHAM         NH   TRAINED SPOTTER

0313 PM     FREEZING RAIN    YARMOUTH                43.80N  70.18W
12/23/2017  M0.20 INCH       CUMBERLAND         ME   TRAINED SPOTTER

0430 PM     FREEZING RAIN    NORTH BERWICK           43.30N  70.73W
12/23/2017  E0.10 INCH       YORK               ME   SOCIAL MEDIA

0430 PM     FREEZING RAIN    EDGECOMB                43.96N  69.63W
12/23/2017  E0.30 INCH       LINCOLN            ME   SOCIAL MEDIA

0751 PM     FREEZING RAIN    2 SSE STRAFFORD         43.30N  71.17W
12/23/2017  U0.00 INCH       STRAFFORD          NH   TRAINED SPOTTER

            ICE MELTING

0817 PM     FREEZING RAIN    NEW LONDON              43.41N  71.99W
12/23/2017  E0.25 INCH       MERRIMACK          NH   SOCIAL MEDIA

0818 PM     FREEZING RAIN    SUNAPEE                 43.39N  72.09W
12/23/2017  E0.30 INCH       SULLIVAN           NH   SOCIAL MEDIA

            3/8THS ESTIMATE

0818 PM     FREEZING RAIN    BRUNSWICK               43.91N  69.97W
12/23/2017  E0.10 INCH       CUMBERLAND         ME   SOCIAL MEDIA

0819 PM     FREEZING RAIN    KINGSTON                42.94N  71.05W
12/23/2017  E0.30 INCH       ROCKINGHAM         NH   SOCIAL MEDIA

0821 PM     FREEZING RAIN    STANDISH                43.74N  70.55W
12/23/2017  M0.25 INCH       CUMBERLAND         ME   SOCIAL MEDIA

1124 PM     NON-TSTM WND GST 5 E EASTON              44.14N  71.68W
12/23/2017  M48 MPH          GRAFTON            NH   NHDOT

0149 AM     NON-TSTM WND GST 5 E EASTON              44.14N  71.68W
12/24/2017  M48 MPH          GRAFTON            NH   NHDOT

&&

EVENT NUMBER GYX1705250
EVENT NUMBER GYX1705251
EVENT NUMBER GYX1705252
EVENT NUMBER GYX1705253
EVENT NUMBER GYX1705254
EVENT NUMBER GYX1705255
EVENT NUMBER GYX1705256
EVENT NUMBER GYX1705257
EVENT NUMBER GYX1705258
EVENT NUMBER GYX1705259
EVENT NUMBER GYX1705260
EVENT NUMBER GYX1705261
EVENT NUMBER GYX1705262

POHL
Local storm report, Dec 24, 7:05 AM EST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
705 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     FREEZING RAIN    1 ENE SOUTH WINDHAM     43.74N  70.40W
12/24/2017  M0.38 INCH       CUMBERLAND         ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1705263

POHL
Local storm report, Dec 24, 7:37 AM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
737 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     SNOW             1 NW CHESTER            42.98N  71.27W
12/23/2017  M3.3 INCH        ROCKINGHAM         NH   COCORAHS

            24-HOUR SNOWFALL.

1200 AM     SNOW             3 NNE MEREDITH          43.69N  71.47W
12/24/2017  M1.0 INCH        BELKNAP            NH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0642 AM     SNOW             P.O. BOX AT BETHEL      44.32N  70.75W
12/24/2017  M2.0 INCH        OXFORD             ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 WNW BATH              43.93N  69.86W
12/24/2017  M1.0 INCH        SAGADAHOC          ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             EUSTIS                  45.22N  70.48W
12/24/2017  M3.0 INCH        FRANKLIN           ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             4 ENE NEW PORTLAND      44.92N  70.03W
12/24/2017  M1.5 INCH        SOMERSET           ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             ANDOVER 2               44.65N  70.79W
12/24/2017  M1.0 INCH        OXFORD             ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 ENE NEW PORTLAND      44.90N  70.06W
12/24/2017  M1.2 INCH        SOMERSET           ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             2 NW BATH               43.93N  69.85W
12/24/2017  M1.0 INCH        SAGADAHOC          ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER GYX1705264
EVENT NUMBER GYX1705265
EVENT NUMBER GYX1705266
EVENT NUMBER GYX1705267
EVENT NUMBER GYX1705268
EVENT NUMBER GYX1705269
EVENT NUMBER GYX1705270
EVENT NUMBER GYX1705271
EVENT NUMBER GYX1705272

POHL
Local storm report, Dec 24, 8:32 AM EST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
832 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 WNW BETHEL            44.42N  70.83W
12/24/2017  M2.2 INCH        OXFORD             ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 SSE BOWDOINHAM        43.97N  69.89W
12/24/2017  M2.3 INCH        SAGADAHOC          ME   COCORAHS

            24-HOUR SNOWFALL.

&&

EVENT NUMBER GYX1705273
EVENT NUMBER GYX1705274

POHL
Local storm report, Dec 24, 10:48 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1048 AM EST SUN DEC 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             JACKMAN                 45.63N  70.27W
12/24/2017  M5.0 INCH        SOMERSET           ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             BRASSUA LAKE            45.67N  69.82W
12/24/2017  M3.0 INCH        SOMERSET           ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             MOOSEHEAD LAKE          45.58N  69.72W
12/24/2017  M1.4 INCH        SOMERSET           ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 E TURNER              44.25N  70.18W
12/24/2017  M1.0 INCH        ANDROSCOGGIN       ME   COCORAHS

            24-HOUR SNOWFALL.

0700 AM     SNOW             HARMONY                 44.93N  69.57W
12/24/2017  M1.0 INCH        SOMERSET           ME   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0800 AM     SNOW             LAKEPORT                43.55N  71.47W
12/24/2017  M5.0 INCH        BELKNAP            NH   CO-OP OBSERVER

            24-HOUR SNOWFALL.

&&

EVENT NUMBER GYX1705275
EVENT NUMBER GYX1705276
EVENT NUMBER GYX1705277
EVENT NUMBER GYX1705278
EVENT NUMBER GYX1705279
EVENT NUMBER GYX1705280

POHL

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 2:49 AM ESTGale WarningGYX67 hr
Dec 24, 2:51 AM ESTWinter Storm WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more36 hr

Nearby

Storm Warnings in Maine, 2017Every storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.